# SDR 97FDEA00144

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6516347
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0167 001 CORROSION ON FLOORBEAM BS 1130, RBL 54 TO LBL 54 UNDER NUTPLATE CLIPS WL 200.  REMOVED DAMAGED PART AT BS 1130.  FABRICATED REPAIR PARTS ALODINED, PRIMED, DRILLED, PAINTED AND INSTALLED PER FED-EX EA NR 7-5310-32960 AT BS 1130, RBL 54 TO LBL 54.
